# SDR ABXA9800154

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47392
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 99558223N
- Condition: Cracked
- Location: Lt Te Flap
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND ATTACH ANGLE INSIDE LEFT FLAP CRACKED, ACCESS THROUGH PANEL 1548.  REPLACED ATTACH ANGLE IAW DC9 SRM 51-30-2 AND 51-30-5.
